Aa
A
A
Close
Avatar universal
white sores on throat
I took antibiotics for strep throat for ten days.  However, the white sores on my tonsils are still there and my throat is mildly sore.  I then contracted a yeast infection (I am assuming from the antibiotics).  I took diflucan with no result.  I then started to bleed lightly from my vagina.  I also just found out that my boyfriend of one year with whom I have had unprotected sex with has been sleeping with other women.  I am concerned now that I could have HIV.  I read about the symptoms and sores in the throat and yeast infections are among the symptoms.  I am planning on getting tested asap but I needed some reassurance.
Cancel
1 Answers
Page 1 of 1
207091 tn?1337713093
HIV can cause yeast infections, but you've been on antibiotics.  I'd wonder if you need a different medication for strep, and when you go back, just ask your doc for an HIV test.

We don't really cover HIV in this forum (see community description), but most people don't have HIV (less than 1% in the US), so your chances of getting HIV are low.

When you are off the meds for 2 weeks, go and get tested for the rest of the stds.

AJ
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
Top STDs Answerers
Avatar m tn
Blank
Fleetwood20
Avatar m tn
Blank
feelingundone
101028 tn?1419606604
Blank
gracefromHHP
PA
3149845 tn?1452625053
Blank
Life360_Dave
fort lauderdale, FL
Avatar m tn
Blank
kapster1978
Gent, Belgium
484074 tn?1431294270
Blank
Ice_Man
Reykjavik, Iceland